Dec 1, 2007
sexual side affects after hepatitis c treatment is done
| Response from Dr. McGovern
Should not be any. Would have your physician check other laboratories to work up your libido. There may be an unrelated problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Psoriasis Mean I Have AIDS?
- White Spots Could I Have Acute HIV Infection
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.